I'm thinking of trying Rogaine.
I've heard or read that some people experienced loss of breath after they started using the drug. I have asthma, a respiratory disease, so I must avoid the side effect.
Also, I've heard that the drug sometimes irritates the scalp or makes you sleepy.
Have you experienced any side effects caused by the drug?
Last edited by zippy_mouse; 11-24-2006 at 04:34 AM.
What causes the side effects (namely low blood pressure) is the systematic absorption of Minoxidil (the ingredient in Rogaine) through the scalp into the bloodstream. I used Rogaine for about 1 1/2 years and when the Rogaine irritated my scalp I had to stop for a few days because I would get terrible chest pain, severe dizziness when standing up and headaches. I stopped taking Rogaine after I kept getting side effects named above. But it did work! I had some nice hair regrowth that the lady that cuts my hair was very impressed about. The new Rogaine Foam is supposed to be less irritating (thus less chance of absorbtion) and easier to apply. Regular Rogaine just kind of sits up on your scalp and drips down the sides of your head. The foam is advertised to stay put.